MathSciNet Relay Station
MathSciNet bibliographic data
MR868315 60E05 (62E10)
Bar-Lev, Shaul K.; Enis, Peter Reproducibility and natural exponential families with power variance functions. Ann. Statist. 14 (1986), no. 4, 1507–1522.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement